# SDR UIEA2016032200212

- Difficulty date: March 21, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 69,358 hours, 12,255 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG, EQUIP SMOKE.  COMPLIED WITH CONDITIONAL CHECK OK IAW AMM 05-51-51.  NO EVIDENCE OF SMOKE OR FUMES DETECTED.  SUSPECT POSSIBLE RELATION TO LOWER EICAS DISPLAY FAIL AT SAME TIME DURING FLIGHT.  CHECK & CLEANED EQUIP SMOKE DETECTOR IAW AMM 26-16-51.  RAN EQUIP COOLING TEST & OPERATIONS CHECKED NORMAL IAW AMM 21-58-00.  LOWER EICAS SCREEN PLACED ON DMI, MDDR 65216.
